# SDR SWIA200515833

- Difficulty date: November 6, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 199 hours, 155 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0601
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"SLATS HALF SPEED" ON DPC.  REPLACED SFECU 2 (RT SIDE) 27-51-05.  OPERATIONAL CHECK GOOD.
